# SDR DL73G030894

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 40,280 hours, 20,470 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 000
- Part serial: 00
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST SYSTEM-B PRESSURE ON LGA FINAL.  DIVERT JFK, NORMAL LANDING.  PER MM REPLACED RESERVOIR PRESS MODULE FILTER DUE WATER FOUND IN BOWL CAP AND HOUSING ON ENG.  RUN-UP SYSTEM OPS CHECK OK.  LEAK CHECK OK.
